MAUDE Adverse Event Report: Covidien Auto Suture; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

Covidien Auto Suture; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number OMS-T12BTNL
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laparoscopic colon procedure, the balloon broke and leaked air.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Auto Suture
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer (Section G)
Covidien
sabanetas industrial park
ponce PR 00716 -440
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50791980
Report Number2647580-2026-02711
Device Sequence Number18773955
Product Code GCJ
UDI-Device Identifier10884521552449
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K924011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOMS-T12BTNL
Device Catalogue NumberOMS-T12BTNL
Device Lot NumberP6F1055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured06/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown